zbMATH — the first resource for mathematics

On the index formula for an isometric diffeomorphism. (English. Russian original) Zbl 1310.58014
J. Math. Sci., New York 201, No. 6, 818-829 (2014); translation from Sovrem. Mat., Fundam. Napravl. 46, 141-152 (2012).
Summary: We give an elementary solution to the problem of the index of elliptic operators associated with shift operator along the trajectories of an isometric diffeomorphism of a smooth closed manifold. This solution is based on index-preserving reduction of the operator under consideration to some elliptic pseudo-differential operator on a higher-dimension manifold and on the application of the Atiyah-Singer formula. The final formula of the index is given in terms of the symbol of the operator on the original manifold.
58J20 Index theory and related fixed-point theorems on manifolds
58J40 Pseudodifferential and Fourier integral operators on manifolds
58B34 Noncommutative geometry (à la Connes)
Full Text: DOI
[1] A. B. Antonevich, Linear Functional Equations. Operator Approach [in Russian], Universitetskoe, Minsk (1988).
[2] A. Antonevich, M. Belousov, and A. Lebedev, Functional Differential Equations II. C\^{\(*\)}-applications. Parts 1, 2, Longman, Harlow (1998). · Zbl 0936.35207
[3] A. Antonevich and A. Lebedev, Functional Differential Equations. I. C\^{\(*\)}-Theory, Longman, Harlow (1994). · Zbl 0799.34001
[4] M. F. Atiyah and I.M. Singer, “The index of elliptic operators III,” Ann. Math. (2), 87, 546-604 (1968). · Zbl 0164.24301
[5] Connes, A, \(C\)\^{\(*\)} algèbres et géométrie différentielle, C. R. Math. Acad. Sci. Paris, 290, a599-a604, (1980)
[6] A. Connes, Noncommutative Geometry, Academic Press, San Diego, CA (1994). · Zbl 0818.46076
[7] Connes, A; Higson, N, Déformations, morphismes asymptotiques et \(K\)-théorie bivariante, C. R. Math. Acad. Sci. Paris, 311, 101-106, (1990) · Zbl 0717.46062
[8] A. Connes and H. Moscovici, “Type III and spectral triples,” in: Traces in number theory, geometry and quantum fields (Aspects of Mathematics), 38, 57-71, Vieweg+Teubner, Wiesbaden (2008). · Zbl 1159.46041
[9] Manuilov, VM, On asymptotical homomorphisms into Calkin algebras, Funct. Anal. Appl., 35, 81-84, (2001) · Zbl 1032.46089
[10] Moscovici, H, Local index formula and twisted spectral triples, Clay Math. Proc., 11, 465-500, (2010) · Zbl 1232.58013
[11] Nazaikinskii, VE; Savin, AY; Sternin, BY, On homotopic classification of elliptic operators on stratified manifolds, Izv. Ross. Akad. Nauk, Ser. Mat., 71, 91-118, (2007)
[12] V. E. Nazaikinskii, A.Yu. Savin, and B.Yu. Sternin, Elliptic Theory and Noncommutative Geometry, Birkhäuser, Basel (2008). · Zbl 1158.58013
[13] Perrot, D, A Riemann-Roch theorem for one-dimensional complex groupoids, Commun. Math. Phys., 218, 373-391, (2001) · Zbl 1042.58014
[14] A. Savin, E. Schrohe, and B. Sternin, “Uniformization and an index theorem for elliptic operators associated with diffeomorphisms of a manifold,” arXiv:1111.1525 (2011). · Zbl 1248.47046
[15] Savin, AY; Sternin, BY, Noncommutative elliptic theory. examples, Proc. Steklov Inst. Math., 271, 204-223, (2010) · Zbl 1302.47100
[16] A. Savin and B. Sternin, “Index of elliptic operators for a diffeomorphism,” arXiv:1106.4195 (2011). · Zbl 1246.58017
[17] Savin, AY; Sternin, BY; Schrohe, E, The problem of index of elliptic operators associated with a diffeomorphism of the maifold and uniformization, Dokl. Ross. Akad. Nauk, 441, 593-596, (2011)
[18] Schweitzer, LB, Spectral invariance of dense subalgebras of operator algebras, Int. J. Math., 4, 289-317, (1993) · Zbl 0804.46081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.